I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 2, PAGES 475-494
Yu. Yu. Kochetkov
View as HTML View as gif image View as LaTeX source
We present a survey of works on Galois orbits of plane trees of diameter
$4$with the central valency $4$and $5$. Examples of nontrivial orbits are considered and criteria of a nontrivial decomposition are proved.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: November 26, 2002